MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number ME2020
Medical Device Problem Codes Nonstandard Device (1420); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd maxguard extension set was occluded the following information was received by the initial reporter with the following verbatim.It was reported by customer that item is unable to be flushed of medication.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Samples.
 
Additional Manufacturer Narrative
27 unused me2020 microbore extension sets were received and tested by our quality team with the customer's complaint of occlusion/ fluid blockage.All 27 sets were visually inspected then primed and infused with saline solution and no issues were observed.The sets received were functional and performed as intended.The customer's complaint could not be verified and the root cause remains unknown without the affected device for investigation.The production history was analyzed and there were no issues found during quality inspections that would lead to this issue.
 
Event or Problem Description
Unused samples.
 
Additional Manufacturer Narrative
Investigation summary: 27 unused me2020 microbore extension sets were received and tested by our quality team with the customer's complaint of occlusion/ fluid blockage.All 27 sets were visually inspected then primed and infused with saline solution and no issues were observed.The sets received were functional and performed as intended.The customer's complaint could not be verified and the root cause remains unknown without the affected device for investigation.The production history was analyzed and there were no issues found during quality inspections that would lead to this issue.

Brand Name
BD MAXGUARD EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23528794
Report Number9616066-2025-03439
Device Sequence Number16003089
Product Code FPA
UDI-Device Identifier10885403236259
UDI-Public(01)10885403236259(17)300716(10)25075471
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberME2020
Device Lot Number25075471
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer01/22/2026
01/22/2026
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date01/27/2026
01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown